Journal of Optimization Theory and Applications

, Volume 162, Issue 2, pp 548-558

First online:

Characterizing the Nonemptiness and Compactness of the Solution Set of a Vector Variational Inequality by Scalarization

  • X. X. HuangAffiliated withSchool of Economics and Business Administration, Chongqing University
  • , Y. P. FangAffiliated withDepartment of Mathematics, Sichuan University Email author 
  • , X. Q. YangAffiliated withDepartment of Applied Mathematics, The Hong Kong Polytechnic University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, the nonemptiness and compactness of the solution set of a pseudomonotone vector variational inequality defined in a finite-dimensional space are characterized in terms of that of the solution sets of a family of linearly scalarized variational inequalities.


Vector variational inequality Solution set Pseudomonotonicity Scalarization Vector optimization